# SDR NACA2019071600084

- Difficulty date: April 29, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STA 380 - 420 RT FLOOR SIDE PLATE IN FWD CARGO PIT CORRODED AROUND NUT PLATES. CORRECTION: STA 380-420 RT FLOOR SIDEPLATE IN FWD CARGO PIT REPLACED IAW SRM 51-40-02 REV 118. SERVICEABLE. PART IDENTIFIED AS PER SRM REV 118 CH 53-30-53.
